Yellow skin and eyes but no symptoms of jaundice. What is causing this ?
hi sir i want to ask for my nephew he was born on 15-04-2011 physically he has no signs and symptoms of jaundice but on 19-04-2011 after first baby bath he had yelllowish skin and eyes were also pale.his bilirubin was 38.0mg after 4 days of phototherapy and blood transfusion his bilirubin is 15.0mg so i wanna ask that what complications are gonna develop and is there any treatment of that complication.
Welcome to health care magic forum
Approximately 20-25 % of new born baby develop neonatal jaundice,depending upon many factors.If parents & doctor are alert it is generally detected before the serum bilirubin is less than 10.& it requires no treatment in majority of cases.If it crosses more than 10 ,photo-therapy alone is sufficient in majority of case.If above 20-25 it requires blood exchange or you can call blood transfusion.As in you case it was 38 mg % so photo-therapy & blood exchange both were indicated.So doctor hav given you proper & right treatment.
Wish you good health
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Page 1 of 164 for: I had my gallbladder removed and there was a stone stuck in the duct which caused the whites of my eyes and my skin to turn yellow (jaundice?) Now my eyes are just slightly yellow and my skin is back to normal. Can I breastfeed my 2.5 month old baby?
Hi, I am 22 years old, and I have recently moved to China where I have been living for 2 months. I have noticed recently that part of the whites of my eyes have begun to turn a light yellowish color. I am quite confident that it is not jaundice. Could this be caused by my change in diet or something else?
age:23 height:5 9 weight:67 query: My billirubin level came out to be 9.6 indicating a high jaundice level. But, the only symptom I have got is pale eyes and colouration of urine and a bit of headache. Why don t I have symptoms of a severe jaundice.
Hello doctor`s i am affected for vitiligo,from 1998 at the age of 20,started with my thumb finger,at the time i am consult doctor and taken the English tablets of Eldem, and melorom till 2002,but it is not satisfied then i am consult other doctor at chennai Dr,Karthikeyan he is also the English medicine, he would be given the course of treatement and given tablets i am not able to remember,but not satisfied is it not reduced but star spreading ,then i move to homo medicine, for 8 month it is also not reduced still increase , then move to siddha medicine from anna hospital at annanagar for one year,it respond slowly but result is increase,now it is spread with all the fingers and palms and foot palms also and face surrounding the mouth,then i move to PUVA it give good result reduce the patches from face for first 3 months but not respond in fingers,still i am continue with PUVA for last 1year 6 months but now it is not respond start increasing with my face and fingers also, i am requesting you please help me any one guide me what i need to do in the next step to stop spreading ,i consult doctor he told me there is no option this is the only way need to continue the same treatment. please help me any one to find the write treatment for this stage. Thanks Ravikumar Chennai.
My daughter is African American/Caucasian and has SEVERE eczema/asthma. We tried treating with light therapy last summer but it actually made her skin have really huge patches of lighter skin in random spots making her skin actually look worse. We are now using triamcinolone ointment on her skin which is also causing huge areas of lightened skin. We are wondering if it is the treatment causing the lightening or if she just has an underlying condition such at vitiligo. Her derm. constantly says just put on the ointment or vaseline.
Have a client who is getting red -purple spots around joints areas that are warm to touch and sometime even blister making the joint look infected but then it clears up in 5-14 days only to show up some where else it started on her thumb then...
The age of the patient suffering from Vitiligo is 13+. He has got around 8 to 9 spots in the legs with one or two having size of 2mm dia. The symptoms have occured in the last 2/3 months. The Doctor has advised to take Placentrex Injection (once a week), D-Soralen forte (25 mg) tablet once daily, Tacroz Forte 0.01% ointment (daytime application) and Melgain lotion (night application) and NB-UVB light therapy. For taking D-Soralen tablet, fundoscopy test of the eye has also been done. The treatment is being started now. From various articles, it is observed that D-soralen has some side effects including damage to the eye and skin darkening. Kindly advise on the medication suggested and on side effects.
Hi my daughter is 11 months shes underweight by 1.5 kgs . She was born 2.5 kgs. Now she s just 6.25 . We had done her blood test it showed high on calcium and lil less on sodium bicarbonate. I showed her to nephrologist. She said baby gows 3 times of her weight in a year she s growin fine.. Pls comment. Also my daughter was born with jaundice my doc gVe her phtotothrapy. My daughter was born very fair and she was fAir for long nut after phototherapy she turned completely dark, she s 11 months now and her borage shows 4 diff colours, face Wheatley, legs burnt blac, hips blue black, hands dark..... And ESP neck had 3 lines White , black White ... Pls suggest